# SDR QXEA2022112200327

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 10,634 hours, 6,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT NOTICED A CHEMICAL SMELL COMING FROM THE AFT GALLEY DURING CRUISE SMELL CONTINUE TO LINGER AFTER LANDING. REMOVED FROM SERVICE. C/W E175 FIM 21-20-00-810-801-A & MCN # E210016-3, ISSUE # 1. NO DEFECTS NOTED. SMELL GONE UPON ARRIVAL. PERFORMED GVI OF AFT AVIONICS BAY. NO DEFECTS NOTED.TRANSITORY SMELL. RETURNED TO SERVICE.
